# SDR DALA2016010500032

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 39,966 hours, 34,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED INTERNAL PRODUCTION DOUBLER BETWEEN BS 180-200, LONGERON 9-11R AT RT SERVICE DOOR SURROUNDING SKIN PANEL.  REPAIRED IAW ERA 541592-14, REV O.
